MedElevator Войти в исследования
← Поиск публикаций

DOI 10.12659/ajcr.890180

Медицинская библиотека · The American journal of case reports · 2014

Interferon-alpha-induced sarcoidosis in a patient being treated for hepatitis C.

Trien Remi, Cooper Chad J, Paez David, Colon Edgardo, Ajmal Shajeea, Salameh Hasan

СтатьяПеревод в очереди

Аннотация

PATIENT: Female, 43 FINAL DIAGNOSIS: -

SYMPTOMS: Diarrhea • generalized weakness • headache • lightheadedness • nausea • rash • short of breath • vomiting

MEDICATION: - Clinical Procedure: - Specialty: Pulmonology.

OBJECTIVE

Rare diseae.

BACKGROUND

IFN-alpha-2b in combination with ribavirin is now the standard of care for the treatment of hepatitis C. Sarcoidosis is a chronic multisystem granulomatous disorder characterized by noncaseating granulomas in the involved organs. The pathologic hallmark of sarcoidosis is the presence of noncaseating granulomas in the interstitium that typically involve the lymphatics.

CASE REPORT: A 43-year-old woman presented to our care with 2-week history of nausea, vomiting, diarrhea, shortness of breath, migraine headache, maculopapular rash, generalized weakness, and lightheadedness. She had been treated for hepatitis C with telaprevir, ribavirin, and interferon-alpha-2b for 6 months. Chest radiograph showed bilateral diffuse prominence of bronchovascular markings. CT of the chest revealed bilateral diffuse centrilobular nodules with associated intralobular septal thickening, thickening of the central peribronchovascular interstitium, nodularity of the major fissures, and mediastinal lymphadenopathy. These findings were suspicious for atypical pulmonary sarcoidosis, possibly interferon-induced. The pathology of the mediastinal lymph node biopsy revealed noncaseating granulomatous inflammation consistent with the diagnosis of pulmonary sarcoidosis. Pathology of the skin punch biopsy showed giant-cell granulomatous inflammation without necrosis. The patient was started on prednisone 40 mg daily with a steroid tapering course for 8 weeks.

CONCLUSIONS

The management of IFN-induced sarcoidosis includes the discontinuation of IFN therapy with or without the administration of systemic corticosteroids. With the increasing prevalence of HCV in the United States, it is likely that more IFN-alpha-induced sarcoidosis will be encountered by clinicians.

Для цитирования: Trien Remi, Cooper Chad J, Paez David, Colon Edgardo, Ajmal Shajeea, Salameh Hasan. Interferon-alpha-induced sarcoidosis in a patient being treated for hepatitis C.. The American journal of case reports. 2014. DOI: 10.12659/ajcr.890180.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.